Natural Cold Treatments

Best Head Cold Medicine For Adults on September 2019 Shopping Deals at Bestonio.com

  • Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

    • UPC: 363824551302
    • Color: Sss
    • Brand: Mucinex
    • Size: Severe Cold & Flu Caplets
    • Manufacturer: Reckitt Benckiser

    Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu... [read more]

  • Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count

    • UPC: 305730190206
    • Brand: Advil
    • Size: 20 Count
    • Manufacturer: Pfizer Consumer Healthcare

    Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever a... [read more]

  • Mucinex Fast-Max Cold, Flu, & Sore Throat Caplets, 20ct

    • UPC: 363824191201
    • Color: N/a
    • Brand: Mucinex
    • Size: 20 Count
    • Manufacturer: Reckitt Benckiser

  • Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief, 48 LiquiCaps (32 DayQuil & 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night

    • UPC: 323900039568
    • Brand: Vicks
    • Size: 48 Count
    • Manufacturer: Procter & Gamble - HABA Hub

    Get Maximum Strength cold & flu relief with DayQuil/NyQuil SEVERE LiquiCaps. The SEVERE convenience pack delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can... [read more]

  • Tylenol Cold Max Daytime Caplets, 24 Ct.

    • UPC: 300450271259
    • Color: ...
    • Brand: Tylenol
    • Size: 24 Count
    • Manufacturer: Tylenol Cold & Flu

    Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to r... [read more]

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    • UPC: 300450275257
    • Color: Original
    • Brand: Tylenol
    • Size: 24 Count
    • Manufacturer: Tylenol Cold & Flu

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal d... [read more]

  • Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief, Honey Lemon, 8 fl. oz

    • UPC: 300450525086
    • Brand: Tylenol
    • Size: Pack of 1
    • Manufacturer: Tylenol

    Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor provides temporary relief of cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, chest congestion, cough, and fever. Designed for daytime use, the non-drowsy cold medicine combines acetaminophen, to relieve head and body aches and reduce fever,... [read more]

  • Naväge Nasal Care Starter Bundle: Naväge Nose Cleaner and 18 SaltPods, plus New User Starter Gift of 10 SaltPods

    • UPC: 858492004149
    • Brand: Navage
    • Size: Standard packaging
    • Manufacturer: RhinoSystems, Inc.

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Na... [read more]

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    • UPC: 885781224421
    • Color: 1
    • Brand: Sudafed
    • Size: 24 Count
    • Manufacturer: Sudafed

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine H... [read more]

  • Navage Nasal Care Deluxe Bundle: Naväge Nose Cleaner, 48 SaltPod Capsules, Countertop Caddy, and Travel Case. 139.80 if Purchased Separately. You Save 19.85 (Black)

    • UPC: 858492004156
    • Color: Black
    • Brand: Navage
    • Manufacturer: RhinoSystems, Inc.

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Na... [read more]

  • Medique Products 81913 Medi-First Sinus And Pain Pressure, 500 Tablets, 250 X 2

    • UPC: 347682819132
    • Brand: Medique
    • Size: 500 Tablets
    • Manufacturer: Medique Products

    Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    • UPC: 885438035530
    • Color: 1
    • Brand: Advil
    • Size: 300 Count
    • Manufacturer: Advil

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

  • Flonase Allergy Relief Nasal Spray, Allergy Medicine Nose Spray, 24 Hour Non-Drowsy, 120 Sprays

    • UPC: 353100200208
    • Brand: Flonase
    • Size: 0.54 Fl. Oz (Pack of 1)
    • Manufacturer: Flonase

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength FLONASE provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, wate... [read more]

  • Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief, Honey Lemon, 8 fl. oz

    • UPC: 300450525086
    • Brand: Tylenol
    • Size: 8 Oz
    • Manufacturer: Tylenol Cold & Flu

    Tylenol Cold + Flu Severe Daytime Liquid in Warming Honey Lemon flavor provides temporary relief of cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, chest congestion, cough, and fever. Designed for daytime use, the non-drowsy cold medicine combines acetaminophen, to relieve head and body aches and reduce fever,... [read more]

  • 100% Pure Tea Tree Oil Natural Essential Oil with Antifungal Antibacterial Benefits for Face Skin Hair Nails Heal Acne Psoriasis Dandruff Piercings Cuts Bug Bites Multipurpose Surface Cleaner

    • UPC: 806802192772
    • Color: Essential Oil
    • Brand: Maple Holistics
    • Size: 1oz
    • Manufacturer: Maple Holistics

    Tea tree oil is an incredible multi purpose essential oil with benefits to sooth and heal skin, hair, and nails. Conditions such as acne, psoriasis, warts, dandruff, nail fungus, bad odors, cuts, bruises, bug bites, piercings, and razor burn are no match for pure tea tree oil. This powerful oil isn't just great for use on the face, hair, and body, ... [read more]

  • Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

    • UPC: 323900014442
    • Brand: Vicks
    • Size: 48 LiquiCaps
    • Manufacturer: Procter & Gamble - HABA Hub

    Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Fl... [read more]

  • Sambucol Black Elderberry Cold & Flu Relief Tablets 30 Count, Homeopathic Remedy for Temporary Relief of Cold and Flu-like Symptoms

    • UPC: 896116001501
    • Brand: Sambucol
    • Size: Pack of 1
    • Manufacturer: Sambucol

    Certain flavonoids - anthocyanins - are found primarily in the pigments of dark blue and deep purple fruits

  • GoodSense Acetaminophen Extended-Release Tablets 650 mg (Arthritis Pain), 400 Count. May provide Temporary Pain Relief from: Minor Pain of Arthritis, the Common Cold,  Headache, and Toothache

    • UPC: 301130544793
    • Brand: Good Sense
    • Size: 400 Count
    • Manufacturer: Good Sense

    Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 mg, temporarily relieves minor aches and pains due to: minor painof arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache; temporarily reduces fever.Compare to the active ingredient of Tylenol Arthritis Pain. See product imag... [read more]

  • Xlear Nasal Spray with Xylitol, 1.5 fl oz (Pack of 3)

    • Color: Xlear Sinus Care Nasal Spray, 1.5 Fl Oz (Pack of 3)
    • Brand: Xlear
    • Size: 1.5 Ounce (Pack of 3)
    • Manufacturer: XLEAR

    Xlear's secret is the patented, natural saline spray containing xylitol—an ingredient which cleanses and moisturizes. Normal saline nasal sprays can dry out the nasal passage, actually leaving it more irritated and susceptible to external contaminants. But with the addition of xylitol, Xlear Saline Nasal Spray with xylitol will moisturize and soo... [read more]

  • Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

    • UPC: 323900017788
    • Brand: Vicks
    • Size: 12 Fl Oz, pack of 2
    • Manufacturer: Procter & Gamble - HABA Hub

    Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. ... [read more]

  • Natural Cold Treatments

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    Dr. Oz Compares the Symptoms of a Cold and Allergies